# SDR DL72W962180

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 65569923
- Condition: Cracked
- Location: L/H Aft Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FRAME CRACKED AT UPPER HINGE.  REPAIRED PER SRM 52-40-2 PG 15.
